# SDR YENA20150919423

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 39,396 hours, 13,946 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FLOORBEAM Y503 HAD CORROSION AT ZONE 221, FRAME 16.  REMOVED CORROSION ON FLOORBEAM Y503 FOUND TO BE OUT OF LIMITS ORIGINAL MATERIAL.  149" MATERIAL LOSS .065" REMOVED MATERIAL .084" LENGTH 2" X 2" IAW SRM 53-11-14, PG 125.  REMOVED CORRODED FLOOR BEEM Y503 IAW SRM 51-42-11, PG 25 LOCATED DRILLED AND DEBURRED HOLES IAW A320-51-44-11.  INSTALLED NEW FLOORBEAM Y503 AT FRAME 16 FORWARD CABIN IAW SRM 51-423-11, PG 25.  THIS ITEM HAS BEEN CLASSIFIED AS LEVEL 2 CORROSION.
